Midol Teen Formula, Maximum Strength, Caplets - 24ea

Midol Teen Formula, Maximum Strength, Caplets  - 24ea
  • S3 image

Midol Teen Formula, Maximum Strength, Caplets - 24ea

  • SKU: 091513
  • UPC: 31284316673
  • Size: 24 Caplets
  • Manufacturer: BAYER INC

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Because your period's more than a pain.

For the temporary relief of these symptoms associated with menstrual periods: cramps, bloating, water-weight gain, headache, backache, muscle aches. Caffeine free.

PURPOSE: Pain Reliever, Diuretic

Do not take more than the recommended dose (see Overdose Warning). Adults and children 12 years and older: take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 8 caplets per day. Children under 12 years, consult a doctor.

Per Caplet: Acetaminophen 500 mg; Pamabrom 25 mg

Carnauba Wax; Croscarmellose Sodium; D&C Red #7 Calcium Lake; FD&C Blue #2 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.